You are here:

Pharmacology/drug interaction

Advertisement


Question
hi, my sister is just starting Eliquis, she failed plavix due to GI reflux, has pacemaker for many years, it's working about 3%. i have given her rocephn 0.5-1 gram IM from time to time when she is spitting up wads a green, malodorous phlegm....can i safely continue to give her a rocephin shot? Thanks lauri

Answer
Yes you can i safely continue to give her rocephin  since there are no reported drug interactions with her other drugs. However, indiscrimate use of antibiotics may lead to development of resistance and you should give it only as per advice of her physician.

Pharmacology

All Answers


Ask Experts

Volunteer


Dr Mohd Tariq Salman

Expertise

I can answer questions related to Adverse drug reactions, Rational use of medicines, especially antimicrobial agents, and scientific basis of the use of herbal drugs. I can also provide expert opinion on teaching and learning methods in pharmacology, pharmacology resources available on the internet and research methodology in biomedical sciences including clinical trials, biostatistics and screening of new drugs for pharmacological activity.

Experience

Teaching and training of undergraduate medical, dental and pharmacy students, supervision of Pharmacology residents and research in the fields of Herbal drugs, Pharmacovigilance and Drug Utilization studies.

Organizations
JN Medical College, Aligarh Muslim University, Aligarh India and Era's Lucknow Medical College, Lucknow, India

Publications
British Journal of Clinical Pharmacology, JK Science, Natural Product Radiance,Hippocratic Journal of Unani Medicine,Indian Journal for the Practicing Doctor and Unimed Kulliyat.

Education/Credentials
MBBS, MD (Pharmacology)

©2016 About.com. All rights reserved.